# SDR 98ZZZX2686

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N947GB
- Make and model: Beech B-60
- Aircraft serial: P365
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Pin
- Part number: 60820091
- Condition: Failed
- Location: Nlg
- Part time: 3,190 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NOSE GEAR COLLAPSED.  SECTION OF LOWER DRAG BRACE FOUND ON RUNWAY.  SECTION HAD BROKEN OFF AT OVERCENTER PIN.  UPLOCK P/N FAILED, BOTH ENDS DEPARTED AIRCRAFT AND WERE NOT FOUND.  SECTION OF UPLOCK PIN REMAINED IN NOSE GEAR UPPER STRUT HOUSING.  BEECH SB 2036 HAD NOT BEEN ACCOMPLISHED.
